Modelling the long-term behaviour of evanescent ecological systems

Pollett, PK (1996) Modelling the long-term behaviour of evanescent ecological systems. Ecological Modelling, 86 2-3: 135-139. doi:10.1016/0304-3800(95)00040-2


Author Pollett, PK
Title Modelling the long-term behaviour of evanescent ecological systems
Journal name Ecological Modelling   Check publisher's open access policy
ISSN 0304-3800
Publication date 1996-05-01
Sub-type Article (original research)
DOI 10.1016/0304-3800(95)00040-2
Open Access Status Not Open Access
Volume 86
Issue 2-3
Start page 135
End page 139
Total pages 5
Language eng
Keyword Arnoldi's algorithm
catastrophe theory
population dynamics
quasistationary distributions
Birth
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 04 May 2013, 04:24:51 EST by System User